American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Ming Liao. Lévy processes in semisimple Lie groups and stability of stochastic flows. Trans. Amer. Math. Soc. 350 (1998) 501-522. MR 1373644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. R. Hughes. Curvature conditions on Riemannian manifolds with Brownian harmonicity properties . Trans. Amer. Math. Soc. 347 (1995) 339-361. MR 1276934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruce K. Driver. A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on a compact Riemannian manifold . Trans. Amer. Math. Soc. 342 (1994) 375-395. MR 1154540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ming Liao. The Brownian motion and the canonical stochastic flow on a symmetric space . Trans. Amer. Math. Soc. 341 (1994) 253-274. MR 1129436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Brin and Y. Kifer. Harmonic measures on covers of compact surfaces of nonpositive curvature . Trans. Amer. Math. Soc. 340 (1993) 373-393. MR 1124163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shizan Fang. Analyse quasi-sure et l'estimation du noyau de la chaleur pour temps petit . Trans. Amer. Math. Soc. 339 (1993) 221-241. MR 1108611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. Kwon and R. J. Williams. Reflected Brownian motion in a cone with radially homogeneous reflection field . Trans. Amer. Math. Soc. 327 (1991) 739-780. MR 1028760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuri Kifer and François Ledrappier. Hausdorff dimension of harmonic measures on negatively curved manifolds . Trans. Amer. Math. Soc. 318 (1990) 685-704. MR 951889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ming Liao. Factorization of diffusions on fibre bundles . Trans. Amer. Math. Soc. 311 (1989) 813-827. MR 929666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. P. Carverhill and K. D. Elworthy. Lyapunov exponents for a stochastic analogue of the geodesic flow . Trans. Amer. Math. Soc. 295 (1986) 85-105. MR 831190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. R. Norris, L. C. G. Rogers and David Williams. Brownian motions of ellipsoids . Trans. Amer. Math. Soc. 294 (1986) 757-765. MR 825735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Patricio Cifuentes. $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions . Trans. Amer. Math. Soc. 294 (1986) 133-149. MR 819939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jozef Dodziuk. Difference equations, isoperimetric inequality and transience of certain random walks . Trans. Amer. Math. Soc. 284 (1984) 787-794. MR 743744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Seeley. Contraction semigroups for diffusion with drift . Trans. Amer. Math. Soc. 283 (1984) 717-728. MR 737895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuri Kifer. Entropy via random perturbations . Trans. Amer. Math. Soc. 282 (1984) 589-601. MR 732108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wilfrid S. Kendall. Brownian motion and a generalised little Picard's theorem . Trans. Amer. Math. Soc. 275 (1983) 751-760. MR 682729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Toshikazu Sunada. Spherical means and geodesic chains on a Riemannian manifold . Trans. Amer. Math. Soc. 267 (1981) 483-501. MR 626485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kazuo Amano. Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition . Trans. Amer. Math. Soc. 263 (1981) 377-396. MR 594415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Ann Piech. Differentiability of measures associated with parabolic equations on infinite-dimensional spaces . Trans. Amer. Math. Soc. 253 (1979) 191-209. MR 536942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1